×

zbMATH — the first resource for mathematics

Local equilibrium for a one dimensional zero range process. (English) Zbl 0626.60105
Let \((X(t))_{t\geq 0}\) be the simple zero range process with state space \(N^ Z\) and generator \[ Lf(x)=2^{-1}\sum_{u\in Z}I_{[x_ u>0]}\{f(x^{u,u-1})+f(x^{u,u-1})-2f(x)\},\quad x\in N^ Z, \]
\[ where\quad x_ u^{u,v}=x_ u-1,\quad x_ v^{u,v}=x_ v-1,\quad x_ w^{u,v}=x_ w\quad for\quad w\neq u,v. \] Denote by \(T_ t\), \(t\geq 0\), the associated Markov semigroup. Consider the measure \(\mu\) on \(N^ Z\), where \(X_ u(0)\) are independent and geometrically distributed with average \(\rho_-\) at \(u\leq 0\), \(\rho_+\) at \(u>0\) and \(\rho_- >\rho_+>0\). Let \(\rho\) (r,\(\tau)\) \((r\in {\mathbb{R}},\tau >0)\) be the unique solution to the equation \[ \frac{\partial}{\partial \tau}\rho =2^{-1}\frac{\partial}{\partial r}((1+\rho)^{- 2}\frac{\partial}{\partial r}\rho),\quad \lim_{\tau \to 0}\rho (r,\tau)=I_{[r<0]}\rho_-+I_{[r>0]}\rho_+,\quad r\neq 0. \] The authors prove that, for any cylindrical function f on \(N^ Z\) and for any \(\tau >0\) and \(K>0\) \[ \lim_{\epsilon \to 0}\sup_{| \epsilon u| \leq K}| \mu T_{\epsilon^{-2}\tau}(S_ uf)-\mu_{\rho (\epsilon u,\tau)}(f)| =0, \] where \((S_ u,u\in Z)\) is the shift group on \(N^ Z\) and \(\{\mu_{\rho}:\rho >0\}\) denotes the set of the extremal invariant measures of the process.
Reviewer: Mufa Chen

MSC:
60K35 Interacting random processes; statistical mechanics type models; percolation theory
47D07 Markov semigroups and applications to diffusion processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andjel, E., Invariant measures for the zero range process, Ann. of prob., 10, 525-547, (1982) · Zbl 0492.60096
[2] Arratia, R., The motion of a tagged particle in the simple symmetric exclusion system on Z, Ann. of prob., 11, 362-373, (1983) · Zbl 0515.60097
[3] Dawson, D., Critical dynamics and fluctuations for a Mean field model of cooperative behavior, J. stat. phys., 31, 29-85, (1983)
[4] De Masi, A.; Ianiro, N.; Pellegrinotti, A.; Presutti, E., A survey of the hydrodynamical behavior of many particle systems, () · Zbl 0567.76006
[5] Ferrari, P.A.; Presutti, E.; Scacciatelli, E.; Vares, M.E., The symmetric simple exclusion process, I: probability estimates, (1986), Preprint · Zbl 0749.60094
[6] Galves, A.; Kipnis, C.; Marchioro, C.; Presutti, E., On equilibrium measures which exhibit a temperature gradient: study of a model, Comm. math. phys., 81, 127-147, (1981) · Zbl 0465.60089
[7] Liggett, T.M., Interacting particle systems, (1985), Springer-Verlag Berlin · Zbl 0559.60078
[8] McKean, H.P., Propagation of chaos for a class of nonlinear parabolic equations, (), 41-57, Catholic University
[9] Morrey, C.B., On the derivation of the equation of hydrodynamics from statistical mechanics, Comm. pure appl. math., 8, 279-326, (1955) · Zbl 0065.19406
[10] Oelschlager, K., A law of large numbers for moderately interacting diffusion processes, Z. wahrsch. verw. geb., 69, 279-322, (1985) · Zbl 0549.60071
[11] Presutti, E., Collective phenomena in stochastic particle systems, () · Zbl 0637.76058
[12] Presutti, E.; Spohn, H., Hydrodynamics of the voter model, Ann. prob., 11, 867-875, (1983) · Zbl 0527.60094
[13] Rokhlin, V.A., On the fundamental ideas of measure theory, Amer. math. soc. transl., 10, 1-54, (1962)
[14] Rost, H., Nonequilibrium behavior of a many particle system: density profile and local equilibrium, Z. wahrsch. verw. geb., 58, 41-53, (1981) · Zbl 0451.60097
[15] Shiga, T.; Tanaka, H., Central limit theorem for a system of markovian particles with Mean field interactions, Z. wahrsch. verw. geb., 69, 439-459, (1985) · Zbl 0607.60095
[16] Spohn, H., Kinetic equations for Hamiltonian systems: Markovian limits, Rev. mod. phys., 53, 569-615, (1980)
[17] Spohn, H., Hydrodynamic limit for systems with many particles: A bibliography, J. stat. phys., 44, 1064-1067, (1986)
[18] Tanaka, H.; Hitsuda, M., Central limit theorems for a simple diffusion model of interacting particles, Hiroshima math. J., 11, 415-423, (1981) · Zbl 0469.60097
[19] Rost, H., Diffusion de spheres dures dans la droite rĂ©elle: comportement macroscopique et equilibre local, (), 127-143 · Zbl 0544.60098
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.